# SDR SWAA2020041336376

- Difficulty date: April 7, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 41,492 hours, 24,973 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT / ADJUSTED AFT ENTRY DOOR SLIDE GIRT PER AMM 25-66-01.
